MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Stenosis (2263)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2024, one 3.5x38 mm esprit scaffold was implanted in the right anterior tibial artery (ata).That same day, three 6.0 mm stents were also implanted in the superficial femoral artery (sfa).The patient was discharged home the same day, (b)(6) 2024.On (b)(6) 2025 the patient had worsening claudication symptoms in both legs; however, the pain on the right leg was greater.There was no pain at rest and there was no tissue loss.An outpatient diagnostic angiogram showed diminished perfusion to the right leg.The sfa, popliteal artery, tibioperonealtrunk, and peroneal artery were 100% stenosed.The ata was 100% stenosed at the origin with reconstitution through the profunda to geniculate collaterals and patent through the calf down to the level of the ankle where there was narrowing and then beyond to the foot.Only a small portion of the ata had stenosis.The patient was not admitted to the hospital.The patient was given fentanyl and versed as part of the procedural pain management.The patient had an office visit with the physician on (b)(6) 2025.The physician does not recommend intervention at this time.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of pain, ischemia and stenosis are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22384371
Report Number2024168-2025-06839
Device Sequence Number7138696
Product Code NXW
UDI-Device Identifier08717648357091
UDI-Public(01)08717648357091(11)240508(17)250507(10)4050861
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number1203350-38
Device Catalogue Number1203350-38
Device Lot Number4050861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite